# SDR CA081203011

- Difficulty date: December 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 40,506 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 85711569001
- Condition: Cracked
- Location: Aileron Control
- Part time: 42,293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AILERON INPUT BRACKET FOUND CRACKED.  LT AILERON QUADRANT BRACKET REMOVED P/N 85711569-001.  POST S/B 8-57-27 QUADRANT BRACKET TO BE INSTALLED.  NEW BRACKET IS IN SHEET METAL SHOP.  REMOVED AND REPLACED NEW LT AILERON QUADRANT BRACKET IAW SB 8-57-27. LT WING AILERON TERMINAL QUADRANT,  PREVIOUSLY REMOVED FOR SHEET METAL ACCESS, INSTALLATION COMPLETED AS IAW AMM 27-12-31 TOTHE END OF STEP 12.  INDEPENDENT INSP CARRIED OUT ON DEFECT 814228. M7109 FUNCTION TEST 1.C. COMPLETED FOR THOSE PORTIONS OF THE SYS THAT HAVE BEEN DISTURBED AND FOUND TO WORK NORMALLY M7128.
